Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 14, Issue 2, Pages 183-187
http://dx.doi.org/10.1155/S1048953301000132

A monotone iterative method for boundary value problems of parametric differential equations

1University of Waterloo, Department of Applied Mathematics, Waterloo N2L 3G1, Ontario, Canada
2Catholic University of America, Department of Mathematics, Washington 20057, DC, USA

Received 1 June 1997; Revised 1 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinzhi Liu and Farzana A. McRae, “A monotone iterative method for boundary value problems of parametric differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 2, pp. 183-187, 2001. https://doi.org/10.1155/S1048953301000132.